# SDR SWAA2021091549361

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS807 AT LEVEL STR26R AFT CARGO COMPARTMENT ; 2021-342126 / [01] REPLACED ANGLE-SUPPORT LOCATED BS 807 AT LEVEL STR 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A8120.; [02] TASK CARD COMPLETE AND CERTIFIED AS RII.
